# SDR AALA20011928

- Difficulty date: September 25, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CENTER VAULT DOOR CUTOUT STOP SUPPORT CASTING HAS VISUAL INDICATION OF CRACK OF BOTTOM OF PAD BOLT.  INSTALLED SERVICEABLE CASTING SRM 51-01.  (M)
